MedElevator Войти в исследования
← Поиск публикаций
Journal of community hospital internal medicine perspectives · 2025

What We May not Know: Torsades de Pointes Induced by Cannabinoid Use.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Othman Leen, Jalaly Niloo

Аннотация

The use of THC (Tetrahydrocannabinol) and related products have been increasing. It is estimated that 3.9 % of the world's population between 15 and 64 years have used THC. We report the case of a 66-year old female who presented with syncope and was later found to have polymorphic ventricular tachycardia on inpatient telemetry. The patient had significantly prolonged QTc on her EKG despite adequate electrolyte correction. An extensive cardiac workup including catheterization was nonrevealing. The patient was advised to abstain from cannabinoid use and was started on nadolol 10 mg daily with return of her QTc to normal. This case corresponds to the rising evidence linking cannabinoid use to arrhythmias with some proposed mechanisms mimicking drug induced long QT syndromes. In conclusion, there is rising evidence linking cannabinoid product use to arrhythmogenic properties. The lack of proven long-term safety of cannabinoid products underscores the need for caution while using them.